On geometric extension of polynomials on Banach spaces

  • N.B. Verkalets Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.V. Zagorodnyuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: homogeneous polynomials on Banach spaces, zeros of polynomials, Aron-Berner extension
Published online: 2013-12-30

Abstract


We consider some questions related to Aron-Berner extensions of polynomials on infinitely dimensional complex Banach spaces, using natural extensions of their zeros.
Article metrics
PDF downloads: 13
Abstract views: 74
How to Cite
(1)
VerkaletsN., ZagorodnyukA. On Geometric Extension of Polynomials on Banach Spaces. Carpathian Math. Publ. 2013, 5 (2), 196-198.

Most read articles by the same author(s)

1 2 > >>